| Model Number |
MAIN PUMP TUBING |
| Medical Device Problem Codes |
Increase in Pressure (1491); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/30/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6410 membrane was crushed and water flowed at a high pressure.The procedure was completed with replaced tube.No patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as improper set-up of the cassette and kinking on the tubing.